# SDR DALA2018011800302

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,757 hours, 25,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE GIRT BAR ENGAGEMENT LIGHTS INOPERATIVE.  COMPLIED WITH PRIOR TO DEPART CHECK.   ADJUSTED THE R4 DOOR GIRT BAR IAW AMM 25-66. DOOR ARMS NORMAL. LIGHT COMES ON WHEN ARMED.
